Fake Weed Is Making People Bleed From Their Eyes and Ears

By: TCF! Staff | On: November 12, 2019


  • Synthetic marijuana, also known as spice or K2, is a drug consisting of hundreds of chemicals that mimics the high produced by marijuana
  • Last month, one person died and 38 people were admitted to Illinois hospitals as a result of overdosing on synthetic marijuana, causing them to bleed profusely from their eyes and ears and experience bloody urine
  • Many of these people tested positive for brodifacoum, which is often used as rat poison


Recreational adult marijuana use is now legal in nine states and Washington, D.C. So it's no surprise that more and more people are looking to get their hands on the ganj. But in states like Illinois, where marijuana is still illegal, some people are instead ingesting synthetic marijuana, an incredibly dangerous substance that is said to mimic the high you get from pot.

Now, public health experts are warning people once again about the dangers of synthetic marijuana.

In March alone, 38 people visited emergency rooms in the state after ingesting synthetic marijuana, also known as Spice or K2, a synthetic product legally sold in convenience stores.

Their symptoms ranged from severe bleeding from the eyes and ears to coughing up blood and having a severe bloody nose, according to Illinois’ Department of Public Health. On Saturday, one person even died after consuming the drug, the Chicago Tribune reported.
SHARE THIS POST IF YOU ❤️ IT!

😲 You May Also Like 👍

SUBSCRIBE NEWSLETTER

Get an email of every new post! We'll never share your address.